Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

good evening . my daughter is bascially four months old and im on birth control and ive been on them for almost 6 to 7 weeks and im still bleeding some days its a steady flow and some times its just spotting and the only time ive stopped bleeding was for 1 week and 1 day and that was it. Now when i use the bathroom it burns to go and its really really yellowish. and i about fainted at work and i dont go and see him until jan. 8th is there anything i can do until then or what.

Answer Question
 
jessyka795

Asked by jessyka795 at 12:45 AM on Dec. 24, 2009 in Health

Level 4 (49 Credits)
Answers (3)
  • As far as the bleeding goes you'll probably want to switch birth control. Six weeks is way too long to be bleeding like that, although it is very common. As with the burning and discharge, it really sounds like an STD to me.
    SaraP1989

    Answer by SaraP1989 at 1:33 AM on Dec. 24, 2009

  • I think you should try and get in touch with your doctor and let him/her know what is going on with you. I personally think you need to see you doctor.
    fidelity29

    Answer by fidelity29 at 2:03 AM on Dec. 24, 2009

  • The bleeding and the burning urination are probably separate issues. I would get seen to be assessed for a urinary tract infection due to the burning sensation- they are really painful and if not treated they can spread to your kidneys, which can make you really sick (trust me- I've been there- peeing blood and a fever of 104 F, it wasn't nice!) The spotting is more likely to be due to bc but if you've never really stopped bleeding after childbirth you might want to get that looked into at your appt in Jan.
    Freela

    Answer by Freela at 12:40 PM on Dec. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN